Vol. 8, No. 1, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
A generalized Bogomolov–Gieseker inequality for the three-dimensional projective space

Emanuele Macrì

Vol. 8 (2014), No. 1, 173–190
Abstract

A generalized Bogomolov–Gieseker inequality for tilt-stable complexes on a smooth projective threefold was conjectured by Bayer, Toda, and the author. We show that such inequality holds true in general if it holds true when the polarization is sufficiently small. As an application, we prove it for the three-dimensional projective space.

Keywords
Bridgeland stability conditions, derived category, Bogomolov–Gieseker inequality
Mathematical Subject Classification 2010
Primary: 14F05
Secondary: 18E30, 14J30
Milestones
Received: 30 July 2012
Revised: 10 June 2013
Accepted: 11 June 2013
Published: 20 April 2014
Authors
Emanuele Macrì
Department of Mathematics
The Ohio State University
231 West 18th Avenue
Columbus, OH 43210-1174
United States